MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18984-001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/17/2023
Type of Reportable Event Death
Event or Problem Description
It was reported to vyaire medical that there was a patient 'incident' on the ltv 1150 and wanted an event trace.The patient expired.
 
Additional Manufacturer Narrative
H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical was unable to confirm the issue as there is no failure to report.The unit under test (uut) was tested and found to operate to specifications.The event trace review found the ventilator to have operated according to specification but had been in continuous operation for 5,631 hours beyond the 10k hour preventive maintenance period.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Section d4 and g4 were updated to indicate the correct model # and pma/510k.

Brand Name
LTV 1150 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18248605
Report Number2021710-2023-18468
Device Sequence Number20610233
Product Code CBK
UDI-Device Identifier00845873002726
UDI-Public(01)00845873002726
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18984-001
Device Catalogue Number18984-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer12/04/2023
06/20/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date12/13/2023
06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown